RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Comput. Math., 2015, Volume 92, Issue 9, Pages 1910–1920 (Mi ijcm1)  

This article is cited in 1 scientific paper (total in 1 paper)

Monotonic walks on a necklace and a coloured dynamic vector

V. V. Kozlova, A. P. Buslaevb, A. G. Tatashevc

a Steklov Mathematical Institute, Russian Academy of Sciences, 8 Gubkina st., Moscow, Russia
b Moscow Automobile and Road State Technical University (MADI), 64 Leningradskii pr., Moscow, Russia
c Moscow Technical University of Communications and Informatics (MTUCI), 8a Aviamotornaya st., Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12064 ofi-m
This work has been supported by grants of RFBR No. 13-01-12064 ofi-m.


DOI: https://doi.org/10.1080/00207160.2014.915964


Bibliographic databases:

Document Type: Article
Received: 28.01.2014
Accepted:12.04.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ijcm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Bayón, R. García-Rubio, “New computational and statistical models in science and economics”, Int. J. Comput. Math., 92:9, 1729–1732  crossref  mathscinet  isi  scopus
  • Number of views:
    This page:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019